# SDR DXTA2023060287690

- Difficulty date: June 2, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 13,231 hours, 10,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR CENTER INSPECTION WINDOW GREEN FLAG NEEDS ADJUSTMENT. GREEN FLAG IS MOSTLY VISIBLE WITH THE DOOR IN THE OPEN POSITION, SEE ATTACHED PICTURE FROM OPEN POSITION. THE GREEN FLAG PARTIAL IN THE INSPECTION WINDOW IN THE CLOSED POSITION.//CORRECTIVE ACTION//ADJUSTED MAIN CABIN DOOR CENTER INSPECTION WINDOW FLAG REF. CE560XL AMM 52-10-01. OPS CHECK GOOD.
